# SDR HYIA20110923001

- Difficulty date: September 23, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, CORROSION WAS FOUND ON LT WING LOWER SKIN AT AFT SPAR NEAR RIBS 6-7.  CORROSION WAS REMOVED AND BLENDED IAW SRI REF: DP/TS-3-3/11-15470 BY TECH SERVICES UNDER W/O 17010.  APPROVED UNDER STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-30300/11...6528.  SUPPLEMENTARY INSP TASK: DVI OF BLENDED AREA FOR NEW CORROSION WITH THRESHOLD.
